# SDR CA001013028

- Difficulty date: October 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 1,583 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21102523
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,233 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED IN M/R BLADE ASSY LOWER SKIN APPROX 16 INCHES FROM ROOT FITTING. CRACK APPEARS TO HAVE STARTED IN THE CENTRE OF THE BLADE SKIN AND PROGRESSED IN A CHORDWISE MANNER TOWARD THE TRAILING EDGE AND THE BLADE SPAR. CRACK WAS DISCOVERED DURING A 100 HOUR INSP OF THE M/R BLADES, AS A PRECAUTION ALL M/R BLADES (6) WERE REPLACED. M/R BLADES REMOVED HAVE BEEN RETURNED TO THE MANUFACTURER FOR FURTHER EVALUATION AT THEIR REQUEST.
